# SDR 95ZZZX1049

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5771N
- Make and model: Snias AS350D
- Aircraft serial: 1344
- Engine: Lyc LTS101600A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Chip Warning
- Location: Oil System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE CHIP LIGHT WARNING MADE PRECAUTIONARY LANDING.  MECHANIC INSPECTED ENGINE LUBE SYSTEM, CHIP PLUGS AND WIRING, FOUND NO DEFECTS.  ACFT RETURNED TO SERVICE.
